Just started Sertraline and feeling v tired will it pass ? :(

(7 Posts)
alwaysalaughtobehad Sun 12-Jul-15 18:02:22

It's taken me a long time to admit to PND and get help. It's been v mild but now after 10 months have given in and started anti-depressants 4 days ago. I'm feeling more miserable on them to be honest as I have no energy and feel lethargic and still down. Sleepiness and fatigue are listed among the common side effects, but I'm not sure if this will get better or not? I knew the first 2 wks would be weird but this is awful. I don't need to feel more tired when I'm chasing a 10 month old and 2 yo around! Any experiences? Please help!

addictedtosugar Sun 12-Jul-15 21:25:25

Stick with them if you possibly can.
I felt awful on them initially - they really messed up the little sleep I was getting. But I'm doing really well on them now.

If you think they are messing with your sleep more than the kids are, it can be worth taking them at the other end of the day. I've found morning best for me, but others find taking at bedtime is easier.

flowers

alwaysalaughtobehad Sun 12-Jul-15 21:54:36

Thanks so much! I'm taking in the evening at the moment but could change?

Shatteredmummy81 Mon 21-Sep-15 14:01:58

Stick with them the first 2 weeks they defo make things worse before better. I take mine evening time as I found the side effects less. I remember that groggy tired feeling well, you're not alone!

KIM10 Mon 14-Mar-16 21:10:59

By week3 sleep will be better but don't just put the bad feeling and sleeping down to the tablets it is also part of PND too
It takes 4 - 6 weeks before you get the real benefit from this med but it is really helpful then I am sure further help talking therapy extra will be easier once the meds have stabilised

Gingerbiscuit22 Fri 15-Apr-16 21:16:15

I felt like that to begin with, have now been on them for nearly 6 weeks and feel a lot better.

AmyC86 Wed 27-Apr-16 17:15:43

Initially you will feel worse before you get better xx doctors tend to say that 6 weeks is about right for the medication to build up in your blood xx

In the mean time, I know that it can be very difficult but try and get exercise, eat healthy, plenty of rest (or as much as possible).

Also, try to find something that you like to do which has self-soothing properties (reading a book, adult colouring etc) difficult with a baby but even if it's just half an hour xx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now